# SDR C1HA200181003

- Difficulty date: April 23, 2001
- Submitted: May 7, 2001
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Chafed
- Location: Control Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT PRESSURIZATION FAILED IN ALL MODES AIR RETURN.  FOUND CHAFED WIRE ON RT PACK FLOW CONTROL VALVE.  REPAIRED WIRE, OPS CHECKED NORMAL.
